# SDR DHL2002806526

- Difficulty date: June 27, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT C-CHECK, D BELLY DOOR INTERCOSTAL THAT SUPPORTS HINGES SHOWS DOUBLER CRACKED .5 INCH.  REMOVED CRACKED DOUBLER PER SRM 53-2-0.  FABRICATED AND INSTALLED NEW DOUBLER PER SRM 53-2-0 FIG 1B.
